EstherRhymes 13/02/15
Last reply 3 years ago
Tecfidera & Contraception

Hello!

If you are a lady on Tecfidera, what are you doing with regards to contraception? As I read that it interferes with the effectiveness of oral contraceptives.

Thanks,

Charlotte x

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
3 years ago

@Charlotte , your MS Nurse should be able to give you some direction on this. Getting pregnant whilst on Tecfidera is not recommended, so some form of birth control is essential.

So have a chat about the available options, which will include oral contraception.

I can only think that the warning regarding oral contraception is to do with the Gastro-intestinal problems that can affect some on Tecfidera.


lorag
3 years ago

I was on tecfidera and was never told about the affects it can have on contraception because i am on the pill. Well I haven’t fallen pregnant and stumbler is right it might be in case you get stomach problems.


lucinda
3 years ago

@Charlotte,

I have recently started on noriday and I’m on Tecfidera. They took along time to decide which was best and decided on this. Best to chat with Nurse or GP.

They worry for the fact that some people get bad stomach with the Tecfidera, everyone is different.

Lucinda x

Post Comment

You must be logged in to reply to this topic.